# SDR HEEA0014739

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 7645001078101
- Condition: Reads Low
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE SIDE READS LOW.
